MAUDE Adverse Event Report: BECTON DICKINSON BD LUERLOK¿ TIP SYRINGE WITH NEEDLE

BECTON DICKINSON BD LUERLOK¿ TIP SYRINGE WITH NEEDLE
Catalog Number 303020
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported before use of the bd luerlok¿ tip syringe with needle he customer received syringes and the markings were missing there was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
This mdr has been identified as a duplicate complaint to a previously submitted report, 1911916-2017-00331 / patient identifier (b)(4).This complaint will be closed as a duplicate.

Brand Name
BD LUERLOK¿ TIP SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7087689
Report Number2243072-2017-00396
Device Sequence Number13797653
Product Code FMF
UDI-Device Identifier00382903030200
UDI-Public00382903030200
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303020
Device Lot Number7220010
Initial Date Received by Manufacturer 11/11/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;